# SDR FDEA201503271106

- Difficulty date: March 27, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 505 hours, 12,288 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE APPROX STATION XOS 584 FOUND SUPPORT DOUBLER CRACKED.  LT WING FIXED LE FABRICATED IAW DWG ARB2931 REVISION H.  CRACKED EXISTING DOUBLER, FORMER, R & R WITH  NEW FABRICATED DOUBLER, FORMER, IAW SRM 51-31-01-0G.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
